# SDR 9717755504

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504US
- Make and model: Boeing 757251
- Aircraft serial: 23193
- Engine: Pwa PW2037
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WAS ABORTED DUE TO NR 2 ENGINE EGT REACHING LIMITS.  MAINTENANCE INSPECTED ENGINE PER MAINTENANCE MANUAL 71-00-00, FIG 308, PG 221 TO 223 AND FOUND NO DISCREPANCIES.
